# SDR CALA9801583

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stiffener
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LOWER ATTACH POINT OF VERTICAL STIFFENER AT AFT CARGO FORWARD PRESSURE BULKHEAD STA 727, LBL 18.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS INSTALLED IAW SRM 51-30-2.
